MathSciNet Relay Station
MathSciNet bibliographic data
MR1303124 (96a:20042) 20F05 (20D99)
Lévai, L.; Rosenberger, G.; Souvignier, B. All finite generalized triangle groups. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3625–3627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement